# SDR DALA2022101806731

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,864 hours, 8,630 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 AFTER TAKE OFF 2 HRS FLIGHT ATTENDENT PLUGGED AN AFTER MARKET GENERIC CHARGER INTO PLUG OUTSIDE LDCR AT BOTTOM OF STARES THIS CAUSED A SMOKE CREW REST SMOKE ECAM WITH NO ASSOCIATED SMOKE. ALSO A LOW AIR FLOW CONDITION DEVELOPED AFTER THE SMOKE WARNING WAS CLEARED BY RESETING THE CONDITION ON THE FLIGHT ATTENDANT PANEL. PER ATL MX WE PERFORMED A RESET PROCEDURE TO GET AIRFLOW BACK AFTER UNPLUGGING DEVICE. CORRECTIVE ACTION: CARRIED OUT SDCU TEST IAW A330-200 AMM 26-16-00. TEST PASS. (9367606)
